# SDR DHL2004746008

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: 1st Officer Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SEAT HEIGHT ADJUSTMENT CANNOT BE USED.  CLEANED AND LUBRICATED MECHANISM, OPS CHECK GOOD PER MM 25-10-40.
